MathSciNet Relay Station
MathSciNet bibliographic data
MR1650262 35J25 (35B05)
Kuznetsov, Sergei E. $\sigma$-moderate solutions of $Lu=u\sp \alpha$ and fine trace on the boundary. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 10, 1189–1194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement